# SDR 29GA32753033113

- Difficulty date: March 31, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 30,641 hours, 34,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7353620633
- Condition: Damaged
- Location: Bs 231
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT SUSTAINED STRUCTURAL DAMAGE AT LEFT COCKPIT SKIN PANEL FORWARD OF FS 231 AFTER HYDRAULIC PRESSURE LOSS.  REPLACED LEFT FWD COCKPIT SKIN ASSY FORWARD OF FS 231.  REPAIRED DAMAGED FRAMES BELOW LEFT COCKPIT SKIN ASSY AND INSTALLED NEW DOUBLER AT LT FS 215 AND LT FS 225, ALSO INSTALLED NEW JOINT DOUBLER PLATE AT WL79 AND FS 231.
